# SDR 9706826638

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Engine: Pwa JT9D7R4G2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7880461
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 43,334 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF (PEK), THE NR 1 ENGINE EPR LAGGED.  TAKEOFF WAS ABORTED AT 40 KNOTS.  FLIGHT CREW TAXIED BACK TO DEPARTURE END OF RUNWAY AND DEPARTED.  MAINTENANCE REPLACED THE HIGH STAGE CONTROLLER ON NR 1 ENGINE.
